MAUDE Adverse Event Report: INSET; INSET I 60/9 GREY LUER

INSET; INSET I 60/9 GREY LUER
Lot Number 5201397
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that she had several multiple infusion set issues including bent cannulas, poor patch adhesion and tubing disconnected from the site adhesion.The blood glucose level was 132mg/dl at the time of the report and she did not notice any damage when the package was first opened.No further information available.

Brand Name
INSET
Common Device Name
INSET I 60/9 GREY LUER
MDR Report Key8530350
Report Number3003442380-2019-01178
Device Sequence Number1629260
Product Code FPA
UDI-Device Identifier05705244016804
UDI-Public05705244016804
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2020
Device Lot Number5201397
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2018
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1